The nil Hecke ring and cohomology of \(G/P\) for a Kac-Moody group \(G\) (Q1100544): Difference between revisions

From MaRDI portal
Added link to MaRDI item.
Import recommendations run Q6534273
 
(5 intermediate revisions by 4 users not shown)
Property / author
 
Property / author: Shrawan Kumar / rank
Normal rank
 
Property / reviewed by
 
Property / reviewed by: Jiří Vanžura / rank
Normal rank
 
Property / author
 
Property / author: Shrawan Kumar / rank
 
Normal rank
Property / reviewed by
 
Property / reviewed by: Jiří Vanžura / rank
 
Normal rank
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1016/0001-8708(86)90101-5 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2043626917 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3754108 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5580319 / rank
 
Normal rank
Property / cites work
 
Property / cites work: SCHUBERT CELLS AND COHOMOLOGY OF THE SPACES<i>G</i>/<i>P</i> / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3240881 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Vector fields and Chern numbers / rank
 
Normal rank
Property / cites work
 
Property / cites work: Some characterizations of Bruhat ordering on a Coxeter group and determination of the relation Möbius function / rank
 
Normal rank
Property / cites work
 
Property / cites work: Some characterizations of Coxeter groups / rank
 
Normal rank
Property / cites work
 
Property / cites work: The arithmetic theory of loop algebras / rank
 
Normal rank
Property / cites work
 
Property / cites work: Lie algebra homology and the Macdonald-Kac formulas / rank
 
Normal rank
Property / cites work
 
Property / cites work: A Bruhat decomposition for the loop space of a compact group: A new approach to results of Bott / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3322237 / rank
 
Normal rank
Property / cites work
 
Property / cites work: On some Bruhat decomposition and the structure of the Hecke rings of \(p\)-adic Chevalley groups / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3859954 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4722269 / rank
 
Normal rank
Property / cites work
 
Property / cites work: The nil Hecke ring and cohomology of <i>G/P</i> for a Kac-Moody group <i>G</i> / rank
 
Normal rank
Property / cites work
 
Property / cites work: Lie algebra cohomology and the generalized Borel-Weil theorem / rank
 
Normal rank
Property / cites work
 
Property / cites work: Lie algebra cohomology and generalized Schubert cells / rank
 
Normal rank
Property / cites work
 
Property / cites work: Lie Group Representations on Polynomial Rings / rank
 
Normal rank
Property / cites work
 
Property / cites work: Quantization and unitary representations / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the product of Schubert classes / rank
 
Normal rank
Property / cites work
 
Property / cites work: Infinite flag varieties and conjugacy theorems / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3699878 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3341023 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3752589 / rank
 
Normal rank
Property / cites work
 
Property / cites work: A new class of Lie algebras / rank
 
Normal rank
Property / cites work
 
Property / cites work: Tits' systems with crystallographic Weyl groups / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3754832 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5519950 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3728262 / rank
 
Normal rank
Property / Recommended article
 
Property / Recommended article: The nil Hecke ring and cohomology of <i>G/P</i> for a Kac-Moody group <i>G</i> / rank
 
Normal rank
Property / Recommended article: The nil Hecke ring and cohomology of <i>G/P</i> for a Kac-Moody group <i>G</i> / qualifier
 
Similarity Score: 0.89250565
Amount0.89250565
Unit1
Property / Recommended article: The nil Hecke ring and cohomology of <i>G/P</i> for a Kac-Moody group <i>G</i> / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q3728262 / rank
 
Normal rank
Property / Recommended article: Q3728262 / qualifier
 
Similarity Score: 0.7882755
Amount0.7882755
Unit1
Property / Recommended article: Q3728262 / qualifier
 
Property / Recommended article
 
Property / Recommended article: A finiteness theorem for affine Lie algebras / rank
 
Normal rank
Property / Recommended article: A finiteness theorem for affine Lie algebras / qualifier
 
Similarity Score: 0.74982315
Amount0.74982315
Unit1
Property / Recommended article: A finiteness theorem for affine Lie algebras / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4939680 / rank
 
Normal rank
Property / Recommended article: Q4939680 / qualifier
 
Similarity Score: 0.74907714
Amount0.74907714
Unit1
Property / Recommended article: Q4939680 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4259379 / rank
 
Normal rank
Property / Recommended article: Q4259379 / qualifier
 
Similarity Score: 0.7461224
Amount0.7461224
Unit1
Property / Recommended article: Q4259379 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Kostant's theorem for a certain class of generalized Kac-Moody algebras / rank
 
Normal rank
Property / Recommended article: Kostant's theorem for a certain class of generalized Kac-Moody algebras / qualifier
 
Similarity Score: 0.7434888
Amount0.7434888
Unit1
Property / Recommended article: Kostant's theorem for a certain class of generalized Kac-Moody algebras / qualifier
 
Property / Recommended article
 
Property / Recommended article: The first cohomology of a Kac-Moody algebra with coefficients in an integrable category \(\mathcal O\) module / rank
 
Normal rank
Property / Recommended article: The first cohomology of a Kac-Moody algebra with coefficients in an integrable category \(\mathcal O\) module / qualifier
 
Similarity Score: 0.73232335
Amount0.73232335
Unit1
Property / Recommended article: The first cohomology of a Kac-Moody algebra with coefficients in an integrable category \(\mathcal O\) module / qualifier
 
Property / Recommended article
 
Property / Recommended article: Residue construction of Hecke algebras / rank
 
Normal rank
Property / Recommended article: Residue construction of Hecke algebras / qualifier
 
Similarity Score: 0.72789043
Amount0.72789043
Unit1
Property / Recommended article: Residue construction of Hecke algebras / qualifier
 
Property / Recommended article
 
Property / Recommended article: Demazure character formula in arbitrary Kac-Moody setting / rank
 
Normal rank
Property / Recommended article: Demazure character formula in arbitrary Kac-Moody setting / qualifier
 
Similarity Score: 0.7265709
Amount0.7265709
Unit1
Property / Recommended article: Demazure character formula in arbitrary Kac-Moody setting / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4732596 / rank
 
Normal rank
Property / Recommended article: Q4732596 / qualifier
 
Similarity Score: 0.7242898
Amount0.7242898
Unit1
Property / Recommended article: Q4732596 / qualifier
 

Latest revision as of 20:11, 27 January 2025

scientific article
Language Label Description Also known as
English
The nil Hecke ring and cohomology of \(G/P\) for a Kac-Moody group \(G\)
scientific article

    Statements

    The nil Hecke ring and cohomology of \(G/P\) for a Kac-Moody group \(G\) (English)
    0 references
    0 references
    0 references
    1986
    0 references
    Let \(\mathfrak g=\mathfrak g(A)\) be the Kac-Moody algebra corresponding to a symmetrizable generalized Cartan matrix \(A\). By \(\mathfrak h\subset\mathfrak b\subseteq\mathfrak p\) we shall denote the Cartan subalgebra, the Borel subalgebra, and a parabolic subalgebra. \(H\subset B\subseteq P\) will be the corresponding subgroups. Finally, let \(W\) denote the Weyl group associated to \((\mathfrak g,\mathfrak h)\). The main goal of this paper is to describe the cohomology \(H^*(G/B;\mathbb C)\) (and more generally \(H^*(G/P;\mathbb C)\) and even \(H^*(X;\mathbb C)\) of arbitrary left \(B\)-stable closed subspaces \(X\subset G/P)\). The authors describe (1) the ring structure of \(H^*(G/B;\mathbb C)\) (more precisely they give an explicit formula for the product of the Schubert cohomology classes), (2) the \(W\)-module structure of \(H^*(G/B;\mathbb C)\), (3) \(\mathcal A\)-module structure of \(H^*(G/B;\mathbb C)\), where \(\mathcal A\) is the algebra of Bernstein-Gel'fand-Gel'fand type operators [see Russ. Math. Surv. 28, No. 3, 1--26 (1973); translation from Usp. Mat. Nauk 28, No. 3(171), 3--26 (1973; Zbl 0286.57025)], which are called here Hecke operators. The results are generalizations from the finite case (i.e. the case of a classical Cartan matrix). But because in the infinite case there appeared serious obstacles, the authors had to develop quite new methods. The main algebraic tool which appeared in their investigations was a ring very similar to a Hecke ring. Because of certain nilpotency in this ring the authors decided to call it nil Hecke ring. The results of this paper were already announced in Proc. Natl. Acad. Sci. USA 83, 1543--1545 (1986; Zbl 0588.17012) under the same title.
    0 references
    Schubert cell
    0 references
    cohomology ring
    0 references
    Hecke-type operators
    0 references
    Kac-Moody algebra
    0 references
    Cartan subalgebra
    0 references
    Borel subalgebra
    0 references
    parabolic subalgebra
    0 references
    Weyl group
    0 references
    nil Hecke ring
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references